Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On the facial structure of convex polytopes


Author: Branko Grünbaum
Journal: Bull. Amer. Math. Soc. 71 (1965), 559-560
MathSciNet review: 0182966
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1965-11329-5
PII: S 0002-9904(1965)11329-5